# SDR FDEA201110174555

- Difficulty date: October 17, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 38,564 hours, 14,898 cycles
- Engine: Pwa PW4152
- Engine time: 45,702 hours, 10,436 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 45,702 hours, 10,436 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THRU FL300 F/O FELT SLIGHT VIBRATION, BUT NO INDICATIOINS OR ECAM AT FL 355, THERE WAS A YAW AND LOUD BANGING, EPR HAD DROPPED TO BELOW 1, OTHER ENGINE INSTRUMENTS LOOKED NORMAL,  BUT THE LOUD BANGING CONTINUED WITH THROTTLE AT IDLE.  OIL PRESSURE WAS 2 PSI AFTER ENGINE SHUTDOWN AND NR 1 AGENT WAS DISCHARGED, AFTER  FIRE HANDLE WAS PULLED, IAW QRH, DUE CONTINUED BANGING AND SUSPECTED DAMAGE.  CHECKED EXHAUST AREA FOUND SOME METAL DEBRIS AND FADEC REPORT FAULT CODE ON NR 2 CHANNEL A & B 350-0010.  REMOVED AND REPLACED NR 2  ENGINE.
